# SDR C2XA06TY006

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 15,884 hours, 14,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Casting
- Part number: 14524078001
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR FRAME STRUCTURE UPPER FWD STOP HOLE IS CRACKED (TOP INBOARD HOLE).  REMOVED AND REPLACED CASTING FOR UPPER FWD PAX DOOR STOP IAW EMB 145 SRM 51-40-02.
